MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE XL FOR FLUENT DEVICE; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC MYOSURE XL FOR FLUENT DEVICE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 50-601XL
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that post a myosure procedure on (b)(6) 2026, metal shavings were noted in the uterine cavity.During the procedure, the white cable cord was bouncing around, and the excessive torque warning was on the display throughout the procedure.The physician was reported to use force to cut the calcified fibroid.The physician removed the shavings with the outflow channel but was unable to retrieve it entirely.The patient is stable and did not require any additional medication or imaging and was not admitted after the procedure.Customer reported that the concomitant hysteroscope and outflow channel were examined for any damage and that none was observed no other information is available.

Brand Name
MYOSURE XL FOR FLUENT DEVICE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
simran keswani
250 campus drive
marlborough, MA 01752
MDR Report Key24404881
Report Number1222780-2026-00072
Device Sequence Number9859199
Product Code HIH
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K181974
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50-601XL
Device Catalogue Number50-601XL
Device Lot Number24C11RC
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
60-200
Outcome Attributed to Adverse Event Other;
Patient SexUnknown